# SDR AWXA200600874

- Difficulty date: May 22, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: ABS012140
- Condition: Faulty
- Location: Aft Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DEN - REJECTED TAKEOFF - FLT 98 - ON TAKEOFF ROLL, REAR CARGO DOOR INDICATION OPEN.  REJECTED TAKEOFF AT 60 KTS.  MAINTENANCE PLACED AFT CARGO DOOR INDICATION ON MEL.  MAINTENANCE REMOVED AND REPLACED THE AFT CARGO DOOR PROX SWITCH (32WV), MEL CLEARED.
